Variétés hyperboliques de petit volume [d'après D. Gabai, R. Meyerhoff, P. Milley, ...]
Séminaire Bourbaki : volume 2008/2009 exposés 997-1011 - Avec table par noms d'auteurs de 1848/49 à 2008/09, Astérisque, no. 332 (2010), Exposé no. 1011, 13 p.
@incollection{AST_2010__332__405_0,
     author = {Maillot, Sylvain},
     title = {Vari\'et\'es hyperboliques de petit volume [d'apr\`es D. Gabai, R. Meyerhoff, P. Milley, ...]},
     booktitle = {S\'eminaire Bourbaki : volume 2008/2009 expos\'es 997-1011  - Avec table par noms d'auteurs de 1848/49 \`a 2008/09},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1011},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {332},
     year = {2010},
     zbl = {1208.57001},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_2010__332__405_0/}
}
Maillot, Sylvain. Variétés hyperboliques de petit volume [d'après D. Gabai, R. Meyerhoff, P. Milley, ...], dans Séminaire Bourbaki : volume 2008/2009 exposés 997-1011  - Avec table par noms d'auteurs de 1848/49 à 2008/09, Astérisque, no. 332 (2010), Exposé no. 1011, 13 p. http://archive.numdam.org/item/AST_2010__332__405_0/

[1] C. C. Adams - The noncompact hyperbolic 3-manifold of minimal volume, Proc. Amer. Math. Soc. 100 (1987), p. 601-606. | Zbl 0634.57008

[2] I. Agol - Volume change under drilling, Geom. Topol. 6 (2002), p. 905-916 (électronique). | Article | EuDML 123264 | Zbl 1031.57014

[3] I. Agol, M. Culler & P. B. Shalen - Dehn surgery, homology and hyperbolic volume, Algebr. Geom. Topol. 6 (2006), p. 2297-2312. | Article | Zbl 1129.57019

[4] I. Agol, P. A. Storm & W. P. Thurston - Lower bounds on volumes of hyperbolic Haken 3-manifolds, avec un appendice de N. Dunfield, J. Amer. Math. Soc. 20 (2007), p. 1053-1077(électronique). | Article | Zbl 1155.58016

[5] L. Bessières, G. Besson, - Géométrisation of 3-manifolds, à paraître dans Tracts of the E.M.S. | Article | Zbl 1244.57003

[6] M. Boileau, S. Maillot & J. Porti - Three-dimensional orbifolds and their geometric structures, Panoramas et Synthèses, vol. 15, Soc. Math. France, 2003. | Zbl 1058.57009

[7] J. Boland, C. Connell & J. Souto- Volume rigidity for finite volume manifolds, Amer. J. Math. 127 (2005), p. 535-550. | Article | Zbl 1078.53022

[8] R. Brooks & J. P. Matelski - Collars in Kleinian groups, Duke Math. J. 49 (1982), p. 163-182. | Article | Zbl 0484.30029

[9] P. Buser - On Cheeger's inequality λ 1 h 2 /4, in Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawaii, 1979), Proc. Sympos. Pure Math., XXXVI, Amer. Math. Soc., 1980, p. 29-77. | Zbl 0432.58024

[10] C. Cao & R. Meyerhoff - The orientable cusped hyperbolic 3-manifolds of minimum volume, Invent. Math. 146 (2001), p. 451-478. | Article | Zbl 1028.57010

[11] H.-D. Cao & X.-P. Zhu - A complete proof of the Poincaré and geometrization conjectures-application of the Hamilton-Perelman theory of the Ricci flow, Asian J. Math. 10 (2006), p. 165-492. | Article | Zbl 1200.53057

[12] H.-D. Cao & X.-P. Zhu, Erratum to [11], A complete proof of the Poincaré and geometrization conjectures-application of the Hamilton-Perelman theory of the Ricci flow, Asian J. Math. 10 (2006), p. 663-664. | Article | Zbl 1200.53058

[13] M. Culler, S. Hersonsky & P. B. Shalen - The first Betti number of the smallest closed hyperbolic 3-manifold, Topology 37 (1998), p. 805-849. | Article | Zbl 0893.57015

[14] B. Everitt, J. Ratcliffe & S. Tschantz - The smallest hyperbolic 6-manifolds, Electron. Res. Announc. Amer. Math. Soc. 11 (2005), p. 40-46. | Article | EuDML 229002 | Zbl 1069.57005

[15] D. Futer, E. Kalfagianni & J. S. Purcell - Dehn filling, volume, and the Jones polynomial, J. Differential Geom. 78 (2008), p. 429-464. | Article | Zbl 1144.57014

[16] D. Gabai, R. Meyerhoff & P. Milley - Volumes of tubes in hyperbolic 3-manifolds, J. Differential Geom. 57 (2001), p. 23-46. | Article | Zbl 1029.57014

[17] D. Gabai, R. Meyerhoff & P. Milley, Minimum volume cusped hyperbolic three-manifolds, J. Amer. Math. Soc. 22 (2009), p. 1157-1215. | Article | Zbl 1204.57013

[18] D. Gabai, R. Meyerhoff & P. Milley, Mom technology and hyperbolic 3-manifolds, à paraître aux Proceedings of the fourth Ahlfors-Bers Colloquium. | Zbl 1241.57001

[19] D. Gabai, R. Meyerhoff & P. Milley, Mom technology and volumes of hyperbolic 3-manifolds, prépublication arXiv:math.GT/0606072. | Zbl 1207.57023

[20] D. Gabai, R. Meyerhoff & N. Thurston - Homotopy hyperbolic 3-manifolds are hyperbolic, Ann. of Math. 157 (2003), p. 335-431. | Article | Zbl 1052.57019

[21] D. Gallo - A 3-dimensional hyperbolic collar lemma, in Kleinian groups and related topics (Oaxtepec, 1981), Lecture Notes in Math., vol. 971, Springer, 1983, p. 31-35. | Article | Zbl 0501.30038

[22] F. W. Gehring & G. J. Martin - Inequalities for Möbius transformations and discrete groups, J. reine angew. Math. 418 (1991), p. 31-76. | EuDML 153333 | Zbl 0722.30034

[23] F. W. Gehring & G. J. Martin, Precisely invariant collars and the volume of hyperbolic 3-folds, J. Differential Geom. 49 (1998), p. 411-435. | Article | Zbl 0989.57010

[24] F. W. Gehring & G. J. Martin, The volume of hyperbolic 3-folds with p-torsion, p6, Quart. J. Math. Oxford Ser. 50 (1999), p. 1-12. | Article | Zbl 0926.30027

[25] M. Gromov - Hyperbolic manifolds (according to Thurston and Jϕrgensen), Séminaire Bourbaki, vol. 1979/80, exposé n° 546, Lecture Notes in Math. 842 (1981), p. 40-53. | Article | EuDML 109962 | Numdam | Zbl 0452.51017

[26] M. Herzlich - L'inégalité de Penrose (d'après H. Bray, G. Huisken et T. II-manen,...), Séminaire Bourbaki, vol. 2000/01, exposé n° 883, Astérisque 282 (2002), p. 85-111. | EuDML 110299 | Numdam | Zbl 1042.53022

[27] T. Hild - The cusped hyperbolic orbifolds of minimal volume in dimensions less than ten, J. Algebra 313 (2007), p. 208-222. | Article | Zbl 1119.52011

[28] T. Hild & R. Kellerhals - The FCC lattice and the cusped hyperbolic 4-orbifold of minimal volume, J. Lond. Math. Soc. 75 (2007), p. 677-689. | Article | Zbl 1131.52010

[29] C D. Hodgson & J. R. Weeks - Symmetries, isometries and length spectra of closed hyperbolic three-manifolds, Experiment. Math. 3 (1994), p. 261-274. | Article | EuDML 230189 | Zbl 0841.57020

[30] D. A. Každan & G. A. Margulis - A proof of Selberg's hypothesis, Mat. Sbornik 75 (1998), p. 163-168.

[31] R. Kellerhals - Volumes of cusped hyperbolic manifolds, Topology 37 (1998), p. 719-734. | Article | Zbl 0909.57005

[32] R. Kellerhals & T. Zehrt - The Gauss-Bonnet formula for hyperbolic manifolds of finite volume, Geom. Dedicata 84 (2001), p. 49-62. | Article | Zbl 0993.53023

[33] B. Kleiner & J. Lott - Notes on Perelman's papers, Geom. Topol. 12 (2008), p. 2587-2855. | Article | Zbl 1204.53033

[34] S. Kojima - Deformations of hyperbolic 3-cone-manifolds, J. Differential Geom. 49 (1998), p. 469-516. | Article | Zbl 0990.57004

[35] T. H. Marshall & G. J. Martin - Volumes of hyperbolic 3-manifolds. Notes on a paper of D. Gabai, R. Meyerhoff, and P. Milley ([16]), Conform. Geom. Dyn. 7 (2003), p. 34-48 (électronique). | Article | Zbl 1065.57017

[36] S. V. Matveev & A. T. Fomenko - Isoenergetic surfaces of Hamiltonian systems, the enumeration of three-dimensional manifolds in order of growth of their complexity, and the calculation of the volumes of closed hyperbolic manifolds, Russian Math. Surveys 43 (1988), p. 3-24. | Article | Zbl 0671.58008

[37] R. Meyerhoff - Sphere-packing and volume in hyperbolic 3-space, Comment. Math. Helv. 61 (1986), p. 271-278. | Article | EuDML 140052 | Zbl 0611.57010

[38] R. Meyerhoff, A lower bound for the volume of hyperbolic 3-manifolds, Canad. J. Math. 39 (1987), p. 1038-1056. | Article | Zbl 0694.57005

[39] P. Milley - Minimum volume hyperbolic 3-manifolds, J. Topol. 2 (2009), p. 181-192. | Article | Zbl 1165.57016

[40] J. Morgan & G. Tian - Ricci flow and the Poincaré conjecture, Clay Mathematics Monographs, vol. 3, Amer. Math. Soc., 2007. | Zbl 1179.57045

[41] W. D. Neumann & D. Zagier - Volumes of hyperbolic three-manifolds, Topology 24 (1985), p. 307-332. | Article | Zbl 0589.57015

[42] A. Nevo - The spectral theory of amenable actions and invariants of discrete groups, Geom. Dedicata 100 (2003), p. 187-218. | Article | Zbl 1033.22001

[43] G. Perelman - Ricci flow with surgery on three-manifolds, prépublication arXiv:math.DG/0303109. | Zbl 1130.53002

[44] A. Przeworski - Tubes in hyperbolic 3-manifolds, Topology Appl. 128 (2003), p. 103-122. | Article | MR 1956607 | Zbl 1017.57005

[45] A. Przeworski, Density of tube packings in hyperbolic space, Pacific J. Math. 214 (2004), p. 127-144. | Article | MR 2039129 | Zbl 1092.51004

[46] A. Przeworski, A universal upper bound on density of tube packings in hyperbolic space, J. Differential Geom. 72 (2006), p. 113-127. | Article | MR 2215457 | Zbl 1098.52005

[47] B. Rémy - Covolume des groupes S-arithmétiques et faux plans projectifs (d'après Mumford, Prasad, Klingler, Yeung, Prasad-Yeung), Séminaire Bourbaki, vol. 2007/08, exposé n° 984, Astérisque 326 (2009), p. 83-130. | Numdam | MR 2605319 | Zbl 1270.22005

[48] P. L. Waterman - An inscribed ball for Kleinian groups, Bull. London Math. Soc. 16 (1984), p. 525-530. | Article | MR 751826 | Zbl 0549.30035